Multiplicative maps from $H\mathbb Z$ to a ring spectrum $R$—a naive version

Volume 216 / 2012

Stanisław Betley Fundamenta Mathematicae 216 (2012), 193-205 MSC: 55P42, 55U35, 14L05. DOI: 10.4064/fm216-3-1


The paper is devoted to the study of the space of multiplicative maps from the Eilenberg–MacLane spectrum $H{\mathbb Z}$ to an arbitrary ring spectrum $R$. We try to generalize the approach of Schwede [Geom. Topol. 8 (2004)], where the case of a very special $R$ was studied. In particular we propose a definition of a formal group law in any ring spectrum, which might be of independent interest.


  • Stanisław BetleyInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image